Well since you're open to medications...
Any cholinergic - choline for example (a common dietary supplement) can produce pupil constriction (miosis). Conversely any anti-cholinergic will do the opposite and produce mydriasis (dilation), Atropine
for example as SWIJasim mentioned. Opioids
also all produce miosis.
In terms of other prescription medications, mirtazapine
and trazodone both produce a degree of miosis. SWIM
has personally experienced this on Mirtazapine, it makes his eyes quite beady and evil looking the pupils get so small sometimes.
Anti-psychotics like olanzapine, haloperidol and quetiapine all produce mioses as well.
As for pupil dilation, anti-cholinergics, serotonergics (SSRIs, SNRIs, 5-HTP, Tryptophan included), and stimulants
will all produce that.
Now just because SWIM listed all those things doesn't mean they should be tried, as producing an exact pupiliary diameter on a regular basis through means of medication and supplementation in order to hide ongoing drug
abuse really is rather impossible and a somewhat silly waste of effort!